# SDR HEEA955886

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001101
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DIGITAL QUANTITY AND NEEDLE DO NOT COINCIDE.
